Alert archive / Kentucky / Wind Advisories in 2026

Wind Advisory 1, NWS Jackson, KY

March 11, 20267 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Mar 11, 2026, 12:41 AM EDT for 7 counties in Kentucky. It took effect at Mar 11, 2026, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 12:41 AM EDT (04:41 UTC)
In effect from
Mar 11, 2026, 8:00 AM EDT
Expired
Mar 11, 2026, 4:48 PM EDT
In force
9 hr
Issued by
NWS Jackson, KY

Counties Bath County, KY, Estill County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 61 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS73 KJKL 110441
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
1241 AM EDT Wed Mar 11 2026

KYZ044-050>052-058>060-111615-
/O.NEW.KJKL.WI.Y.0001.260311T1200Z-260312T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-
Including the cities of Morehead, Frenchburg, Irvine, Mount
Sterling, Stanton, Flemingsburg, Jeffersonville, Owingsville,
Camargo, Clay City, and Ravenna
1241 AM EDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS 
EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Bath, Estill, Fleming, Menifee, Montgomery, Powell, and 
  Rowan Counties.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CMC
2 follow-up statements
709 
WWUS73 KJKL 111133
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
733 AM EDT Wed Mar 11 2026

KYZ044-050>052-058>060-112100-
/O.CON.KJKL.WI.Y.0001.260311T1200Z-260312T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-
Including the cities of Mount Sterling, Irvine, Stanton,
Jeffersonville, Flemingsburg, Ravenna, Frenchburg, Morehead, Clay
City, Owingsville, and Camargo
733 AM EDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts to 40 mph expected. 
  An isolated peak gust to 50 mph is possible along and north of 
  Interstate 64.

* WHERE...Bath, Estill, Fleming, Menifee, Montgomery, Powell, and 
  Rowan Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CMC
743 
WWUS73 KJKL 112048
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
448 PM EDT Wed Mar 11 2026

KYZ044-050>052-058>060-112200-
/O.CAN.KJKL.WI.Y.0001.000000T0000Z-260312T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-
Including the cities of Morehead, Jeffersonville, Irvine,
Flemingsburg, Camargo, Owingsville, Ravenna, Clay City,
Frenchburg, Stanton, and Mount Sterling
448 PM EDT Wed Mar 11 2026

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished to below criteria late this afternoon. A 
few gusts between 25 and 35 mph will still occur at times through 
early this evening.

$$

JKL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Mar 10, 11:50 PM EDT, 51 minutes earlier. Its key messages:

  • Unseasonably warm weather will last through Wednesday. Latest forecasts anticipates near-record or record temperatures at both London and Jackson Wednesday.
  • A Slight Risk for severe thunderstorms remains for all of eastern Kentucky on Wednesday, with damaging winds and isolated tornadoes the primary severe threats.
  • Torrential downpours, hail up to 1 inch in diameter, and wind gusts outside of storms between 30 and 40 mph are also possible.
  • After a sharp cooldown behind a cold front on Thursday, mild temperatures return for Friday into the weekend.
Area forecast discussion, Mar 10, 11:50 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1150 PM EDT Tue Mar 10 2026

.KEY MESSAGES...

- Unseasonably warm weather will last through Wednesday. Latest
  forecasts anticipates near-record or record temperatures at
  both London and Jackson Wednesday.

- A Slight Risk for severe thunderstorms remains for all of
  eastern Kentucky on Wednesday, with damaging winds and
  isolated tornadoes the primary severe threats.

- Torrential downpours, hail up to 1 inch in diameter, and wind
  gusts outside of storms between 30 and 40 mph are also possible.

- After a sharp cooldown behind a cold front on Thursday, mild
  temperatures return for Friday into the weekend.

&&

.UPDATE...
Issued at 1150 PM EDT TUE MAR 10 2026

No significant changes were made to the forecast with mainly just
the inclusion of the latest obs and trends for the T/Td/Sky grids.
Did also fine tune the PoPs in the near term as a stray
thunderstorm died out over the western Cumberland Valley earlier
in the evening. These minor adjustments have been sent to the
NDFD and web servers along with a freshening of the SAFS and
zones.

UPDATE Issued at 900 PM EDT TUE MAR 10 2026

00Z sfc analysis shows eastern Kentucky in the midst of the large
warm sector ahead of an approaching cold front. This has been
mostly quiet into the evening and should stay that way well into
the night as instability has waned, though a few stray showers and
an isolated thunderstorm remains possible - especially towards
dawn. Currently, under increasing clouds, temperatures are
running in the upper 60s to lower 70s most places. Meanwhile,
amid south to southwest winds of 5 to 10 mph, dewpoints are
generally in the very moist mid to upper 60s west and mid to upper
50s in the east. Have updated the forecast mainly to add in the
latest obs and trends for the T/Td/Sky grids as well as the
current radar and CAMs ideas for PoPs through the night. These
minor adjustments have been sent to the NDFD and web servers along
with a freshening of the zones.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 647 PM EDT Tue Mar 10 2026

A broken deck of clouds over the region has resulted in uneven
diurnal heating this afternoon, with cooler conditions observed
across the cloudier southern portions of the forecast area. In our
easternmost counties, earlier sunshine has resulted in warmer
temperatures, and some modest recovery has been noted in the latest
obs elsewhere. In accordance with this, afternoon highs were lowered
to the mid 70s across much of the forecast area. PoPs were capped at
less than a 25% chance due to the lesser amounts of resultant
instability, although isolated warm air advection showers are
possible through the remainder of the evening. After a lull in
activity early tonight, more substantial showers and storm chances
spread across the area after 08z tomorrow in Eastern Kentucky.
Multiple rounds of activity area possible, and some of this
convection could become strong to severe. However, the severe
weather forecast remains shrouded in compounding forecast
uncertainty, and mesoanalysis will become key as this event enters
the near term.

Confidence is high that the warm air advection regime will intensify
overnight headed into tomorrow. In sensible weather terms, this
translates to increasingly gusty winds out of the south/southwest,
near-record warmth, and much greater than normal amounts of
atmospheric moisture. Models collectively depict a deepening surface
low pressure system moving northeast into the Great Lakes between
tonight and tomorrow evening. Eastern Kentucky will be firmly
positioned within the warm sector on the southeastern side of this
system, with a strong cold front extending down its southwest side
into the Mississippi River Valley. Amidst a tightening surface
pressure gradient, southwesterly winds will steadily strengthen and
pump warm/moist air into the region ahead of frontal passage
tomorrow evening. These winds will really increase in magnitude once
diurnal mixing processes begin tomorrow morning and transport some
of the 40-50 knots of 850mb flow down to the surface. Non-
thunderstorm surface gusts in excess of 30mph knots are very likely
by Wednesday afternoon, and the Bluegrass region and ridgetops have
the highest chances of seeing gusts in excess of 40mph. HREF wind
gust probabilities are likely skewed high by convectively-enhanced
winds, but an SPS and/or a Wind Advisory will need to be considered
with the overnight forecast package.

Regardless of issuance, the related kinematic profile will provide
sufficient dynamic support for thunderstorms tomorrow. 20-30 knots
of bulk shear in the morning will strengthen to 40-50 knots of bulk
shear as the driving synoptic features approach the forecast area
later that afternoon/evening. Likewise, upper atmospheric divergence
ahead of the parent trough aloft favors synoptic lift. Places north
of the Mountain Parkway are closer to the core of the previously-
discussed 850mb jet, and thus more likely to see shear parameters on
the higher end of these ranges. This corresponds with relatively
higher severe weather probabilities, so interests there are
encouraged to pay close attention to future forecast updates. That
shear does appears pretty unidirectional, suggesting that damaging
wind gusts will be the primary hazard type in any clustered or
linear-segmented storms that develop tomorrow. However, the observed
low level curvature in hodographs and 30 knots of modeled 0-1km
shear suggests that a few tornadoes cannot be ruled out across
northeastern Kentucky if discrete or semi-discrete storm structure
is realized. That appears contingent on the amount of available
instability, which remains this event's primary source of
uncertainty.

The persistence and intensification of the SW surface winds will
keep MinTs near record maximum values tonight, as will enhanced
cloud cover. Expect widespread temps in the mid 60s on Wednesday
morning to give a head start to afternoon highs in the upper
70s/lower 80s. The areal coverage of MaxTs above the 80 degree mark
remains uncertain, as this WAA is also met with efficient moisture
return. Ensemble mean PWATs climb to 1.4 inches across the forecast
area tonight, and remain in the 1.25-1.4 inch range tomorrow. These
values rank among the highest percentiles of model climatology, and
support widespread sky cover within the warm sector. Persistent
cloud coverage could mute the magnitude of diurnal warming tomorrow,
and the best chances at seeing the sun peek out from behind the
clouds will come in southeastern portions of the forecast area.
Those locations are closer to the ridge axis over the Mid-Atlantic
and favored for deeper mixing, which could also locally bump
dewpoints back down a little bit. These areas are also more likely
to remain capped by warm air aloft for longer, whereas locations
further to the north could see multiple rounds of surface-based
convection. The first round of storms is likely to be elevated
tomorrow, but the 900-1200 J/kg of modeled MUCAPE during the
morning commute bears watching for an isolated stronger cell.
However, HREF ensemble mean soundings erode the cap in the
vicinity of the I-64 corridor by midday. Given the "juicy" nature
of the airmass in place, this translates to 900+ J/kg of surface-
based CAPE and a potential round of more discrete midday and
afternoon showers/storms. The related increases in cloud cover and
rain-cooled air would undercut the convective potential for when
the better frontal forcing arrives later in the afternoon/evening
hours. With that being said, the potential for discrete-mode
severe weather hazards would be higher in this activity, which
appears most likely in the northern half of the forecast area.
Therefore, while confidence is high that a warm/moist airmass
will be in place over the forecast area tomorrow, confidence is
not as high that the resultant instability will be able to sustain
itself.

While the multiple rounds solution was prevalent in a lot of the
earlier CAMS, some of the recent deterministic guidance has backed
off on the coverage and intensity of the AM activity. If that
solution came to fruition, and a longer lull in activity or greater-
than-expected breaks in the clouds are realized, instability would
be able to build out ahead of the arrival of the frontal forcing
later that afternoon and evening. The greatest PoPs in the forecast
period are associated with that frontal forcing, with definite
chances spreading from NW to SE across the area between 21 and 01z.
The intensity and of that activity depends upon how the earlier day
activity arrives, but there has been a trend towards a more broken
line of pre-frontal storms with embedded supercell-esque structures
within today's hi-res model guidance. Damaging straight-line winds
and embedded spin-up tornadoes would be the primary hazards in such
a set-up, but the potential for multiple rounds of activity could
also lead to locally excessive rainfall. The overall system looks
progressive, which mitigates the risk of widespread flooding, but
localized instances of urban or small stream flooding are possible
in areas that experience greater system total rainfall amounts. In
accordance with all of the above, SPC has maintained a Level 2/5
Slight Risk for Severe Weather for all of Eastern Kentucky tomorrow,
and WPC has introduced a Marginal Level 1/4 Risk of Excessive
Rainfall with the afternoon forecast package. Interests are strongly
encouraged to have multiple ways to receive warning information and
weather updates from trusted sources tomorrow, as the conditional
nature of this event means that the forecast will likely evolve
further overnight.

Once the front clears the area on Wednesday night, winds shift
towards the northwest and begin advecting a colder airmass into the
forecast area. Temperatures are expected to drop by 30-40 degrees
overnight, and the breezy nature of those northwesterly winds will
lead to area-wide minimum wind chills below freezing for the
Thursday morning commute. The atmosphere may be able to squeeze out
a few snowflakes on the backside of the system, but accumulation
potential is nil to none. Given that temperatures will be hovering
near record high values the afternoon prior, the ground will be far
too warm for any winter weather impacts. Rather, it will just feel
noticeably much, much colder outside when Eastern Kentucky wakes up
on Thursday morning relative to Wednesday morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 420 PM EDT TUE MAR 10 2026

The period is expected to begin with a mid and upper level trough
extending from the Hudson and James Bay vicinities/parts of
Ontario and Quebec south across the Great Lakes to the OH Valley
to the Lower MS Valley while an upper level ridge is expected to
be centered west/southwest of the CA coast. Between that ridge
and the trough from Canada into the eastern Conus, broad west
northwest flow should extend from parts of the eastern Pacific
across the western Conus and into the Central Conus. Also as the
period begins, a sfc area of low pressure is expected to be
centered in the St Lawrence Valley to a triple point in ME and
then a wavy front south and southwest to southeastern VA to the
Carolinas to FL panhandle to Gulf. Behind that a sfc ridge of high
pressure centered in the Southern Plains should extend into the
mid MS to Lower OH Valley.

Limited moisture main rain near the VA border behind the front
and the low level flow should have a northwest to north upslope
component. This could support a bit of light rain or drizzle in
the far southeast and at least lingering stratocu is anticipated.
The north to northwest flow with some gusts up to near 20 mph
around the sfc ridge that should eventually shift to the
Central/Southern Appalachians to southeast TX area on Thu evening
and southeast of the area later that night will support colder
and drier air advecting into eastern KY. The drying may be rather
quick in some areas pending final QPE as much of the vegetation is
starting to take in water and the airmass should have 1000-500 mb
mean layer rh of 20 to 30 percent if not lower and mean PW falls
on Thu per the 12Z LREF to on the order of 0.10 to 0.20 inches of
about the 5th to 15th percentile. Thus, a clearing trend is
expected and with March sunshine for the afternoon, afternoon min
RH for Thu should reach the 25 to 35 percent range.

The departing sfc high and approach of an other system in
northwest flow that treks from BC and Alberta to the upper MS
Valley and Great Lakes Thursday to Friday will set the stage for
developing return flow on the ridges Thursday night and a
moderate ridge valley split in southeastern portions of the area
assuming typical March/Spring valley decoupling. This return flow
following the mixout of the nocturnal inversion should lead to
south winds becoming more southwest on Friday into at least the 10
to 15 mph range for much of the area and as high as 10 to 20 mph
in the far west. Gusts should at least reach near 25 mph, with
recent GFS runs suggesting gusts as high as 30 to 40 mph. The NBM
deterministic winds and gusts were increased as they were on
Thursday following the nocturnal inversion mixout with the
approach of a dry cold front. It is conceivable that winds on
Friday are not strong enough and critical or near critical winds
and rh may be approached in the southeastern portions of the area.
Fuels would be a bit in question there with status pending QPE
and how quick things dry out on Thursday.

The shortwave trough/upper low in the Great Lakes vicinity late
Friday moves into Quebec and the Northeast/St Lawrence Valley for
Fri night and eventually Maritimes to start the weekend with the
dry cold front crossing the area late Fri into Fri evening.
Another sfc high builds in behind that as a broad upper trough
lingers from Canada into the Great Lakes/portions of the eastern
Conus downstream of northwest flow continuing from the Pacific
across southwest Canada and the western Conus to the Central
Conus late Friday/Friday evening. The pattern takes on a bit more
zonal flavor for Saturday, before guidance generally has a trough
developing over the Plains/Central Conus to end the weekend. That
trough is progged to gradually move into the eastern Conus Sunday
night Monday and remain through Tuesday though the axis of the
trough may shift east of eastern KY by the end of the period. An
associated sfc system should track from the Plains to the Great
Lakes later Saturday into Sunday and Sunday night and then
eventually Quebec and the Maritimes and send another strong cold
front across eastern KY Sunday evening/Sunday night.

The late weekend cold front and associated trough will bring the
next chance for precipitation by late Sunday afternoon/evening to
Monday night. Much colder air moves in behind the front, and 850
mb temperatures should fall to near if not below 0C around sunrise
on Monday morning. Both the recent LREF means and operational
guidance support this and cold air advection continues through
the day on Monday and 850 mb temperatures fall toward if not below
about -10C through Monday evening. If sufficient low level
moisture exists, upslope flow and steep lapse rates support
continued shower chances in the form of rain and snow from late
Sunday night in the west and areawide Monday to Monday evening.
Temperatures may struggle to climb above 40 degrees during the
daylight hours on Monday in many locations. Some moderation in
temperatures follows for Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
ISSUED AT 815 PM EDT TUE MAR 10 2026

While conditions are VFR across the area at issuance, some low
clouds remain nearby and may occasionally brings CIGs to MVFR,
for a time, through the rest of the evening. Shower and potential
thunderstorm chances spread from southwest to northeast overnight
as a low level jet strengthens and builds into the region. These
are currently handled with PROB30 groups for thunderstorms after
08Z, and those shower and storm chances will persist (mainly just
at northern terminals) through midday Wednesday. Expect
southwesterly winds to gust to above 20-25 knots after sunrise,
then strengthen further by that afternoon for all terminals.
Flight categories are expected to move into MVFR as those showers
and storms arrive towards dawn. During any heavier convection,
locally greater visibility and ceiling reductions are possible. A
northwest to southeast cold front will bring the best chances of
storms to the area just on the edge of the next period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...GREIF
SHORT TERM...MARCUS
LONG TERM...JP
AVIATION...MARCUS/GREIF
Hazardous weather outlook, Mar 10, 5:26 PM EDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
526 PM EDT Tue Mar 10 2026

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-112130-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
526 PM EDT Tue Mar 10 2026

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are possible Wednesday morning through Wednesday
evening, and again Sunday afternoon and evening. A Slight Risk for
severe thunderstorms exists for Wednesday, mainly for the afternoon
into evening period, with damaging winds and isolated tornadoes the
primary severe threats. Torrential downpours and hail up to 1 inch
in diameter are also possible.

Strong wind gusts between 30 and 40 mph may occur outside of storms
on Wednesday.

Winds could gust to 30 mph or stronger on Friday and this could
combine with drying conditions resulting in a threat of wildfires.

.SPOTTER INFORMATION STATEMENT...

Spotters are encourage to report any instances of wind damage, hail,
heavy rain, and/or flooding.

JKL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 1:00 PM EDTSpecial Weather StatementJKLBath, Rowan45 min
Mar 11, 1:06 PM EDTSpecial Weather StatementJKLKnott24 min
Mar 11, 1:14 PM EDTSpecial Weather StatementJKLMorgan31 min
Mar 11, 1:44 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 11, 4:59 PM EDTSpecial Weather StatementJKLWayne16 min
Mar 11, 5:00 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne30 min
Mar 11, 5:16 PM EDTSpecial Weather StatementJKLPulaski29 min
Mar 11, 5:24 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne20 min
Mar 11, 5:41 PM EDTSpecial Weather StatementJKLJackson, Laurel, Rockcastle34 min
Mar 11, 6:11 PM EDTSevere Thunderstorm Warning Considerable damage threatJKLClay, Jackson, Knox, Laurel, Owsley34 min
Mar 11, 6:22 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley23 min
Mar 11, 6:35 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Lee, Leslie, Owsley, Perry and 1 more25 min
Mar 11, 6:48 PM EDTSpecial Weather StatementJKLKnox, Whitley27 min
Mar 11, 6:58 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Leslie, Magoffin and 2 more32 min
Mar 11, 7:13 PM EDTSpecial Weather StatementJKLBell, Clay, Knox, Leslie32 min
Mar 11, 7:24 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more36 min
Mar 11, 7:41 PM EDTSpecial Weather StatementJKLHarlan, Leslie, Perry34 min
Mar 11, 7:53 PM EDTSpecial Weather StatementJKLMartin, Pike52 min

Nearby

Wind Advisories in Kentucky, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.